Open Access
June 2005 Propagation of singularities for semilinear wave equation with nonlinearity satisfying null condition
Shingo Ito
Author Affiliations +
SUT J. Math. 41(2): 197-204 (June 2005). DOI: 10.55937/sut/1159987098

Abstract

We study the propagation of singularities for nonlinear wave equation u=F(u,Du). Our main result in this paper is Theorem 1.1, which is an extension of Theorem 2.7 in [2]. When the nonlinearity F(u,Du) satisfies the null condition, we improve a condition with respect to regularity of solutions u.

Acknowledgements

I would like to thank Professor Keiichi Kato and Professor Hikosaburo Komatsu for a number of comments, suggestions, and constant support. Thanks are also due to Professor Mutsuo Oka for his comment on Proposition 3.2 and his kind advice.

Citation

Download Citation

Shingo Ito. "Propagation of singularities for semilinear wave equation with nonlinearity satisfying null condition." SUT J. Math. 41 (2) 197 - 204, June 2005. https://doi.org/10.55937/sut/1159987098

Information

Received: 14 October 2005; Published: June 2005
First available in Project Euclid: 18 June 2022

Digital Object Identifier: 10.55937/sut/1159987098

Subjects:
Primary: 35L05

Keywords: null condition , propagation of singularity , wave equation

Rights: Copyright © 2005 Tokyo University of Science

Vol.41 • No. 2 • June 2005
Back to Top